Single laws for two subvarieties of squags

Donovan D. (1990) Single laws for two subvarieties of squags. Bulletin of the Australian Mathematical Society, 42 1: 157-165. doi:10.1017/S0004972700028276


Author Donovan D.
Title Single laws for two subvarieties of squags
Journal name Bulletin of the Australian Mathematical Society   Check publisher's open access policy
ISSN 1755-1633
Publication date 1990
Sub-type Article (original research)
DOI 10.1017/S0004972700028276
Volume 42
Issue 1
Start page 157
End page 165
Total pages 9
Subject 2600 Mathematics
Abstract We give single laws for two subvarieties of Steiner quasigroups (squags); the subvariety of squags whose underlying triple systems are the affine spaces over GF[3], and the subvariety of squags whose underlying triple systems are the affine triple systems.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 3 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Tue, 02 Aug 2016, 01:00:33 EST by System User